Posted by: Kasandra | 2009-01-19

Pms why oh why

Hi cybie hope all is great on your side, i went back on the pill after developing adult acne on the injection (just my luck) pill is fine just 7days before i am due i get down and like i dont have control i want to eat carbs and drink drink drink and be alone . The rest of my cycle is fine. I really get my mind into a pretzel my doctor gave me xanor 0.5 is this a good idea? Excercise help but after work i am exhausted.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'd hardly describe things as great, but thanks for your good wishes, Kas. At least I'm grateful that PMS is not one of my problems. "}
Seems like this is a potentially intricate problem to discuss with your shrink and your gynae/gp, to work out the most effective contraceptive with the least negative impact on your mood. ( maybe I do have a touch of PMS, I just typed "your moose" before correcting it. How IS yout moose, by the way ? ) xanor is rather too popular, but an effective sedative tranquilizer / beozo for occasional use in anxiety. Chronic use of the benzo's is usually not wise, but occasionally, if they help you, that's fine

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.